IDEAS home Printed from https://ideas.repec.org/a/kap/ecopln/v24y1991i1p27-46.html
   My bibliography  Save this article

Investment Limit Cycles in a Socialist Economy

Author

Listed:
  • Simonovits, A

Abstract

The present paper generalizes a linear cycle model of the socialist economy studied in Simonovits (1990): the two equations describing the reproduction of the tensions are retained, while the two linear reaction equations are confined to the interval of lower and upper bounds; outside these intervals the decisions are given by the corresponding bounds (cf. Hicks, 1950). The main result is the following: If a certain linear system of equations and inequalities has a solution, then there exists a limit cycle with period 4, the amplitude of which is independent of the initial states. Copyright 1991 by Kluwer Academic Publishers

Suggested Citation

  • Simonovits, A, 1991. "Investment Limit Cycles in a Socialist Economy," Economic Change and Restructuring, Springer, vol. 24(1), pages 27-46.
  • Handle: RePEc:kap:ecopln:v:24:y:1991:i:1:p:27-46
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Athanasiou, George & Karafyllis, Iasson & Kotsios, Stelios, 2008. "Price stabilization using buffer stocks," Journal of Economic Dynamics and Control, Elsevier, vol. 32(4), pages 1212-1235, April.
    2. J. Barkley Rosser & Marina Vchershnaya Rosser, 1997. "Schumpeterian Evolutionary Dynamics and the Collapse of Soviet-Bloc Socialism," Review of Political Economy, Taylor & Francis Journals, vol. 9(2), pages 211-223.
    3. Bacsi, Zsuzsanna, 1997. "Modelling chaotic behaviour in agricultural prices using a discrete deterministic nonlinear price model," Agricultural Systems, Elsevier, vol. 55(3), pages 445-459, November.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:kap:ecopln:v:24:y:1991:i:1:p:27-46. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla) or (Rebekah McClure). General contact details of provider: http://www.springer.com .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.